# SDR AALA20101014LGA04

- Difficulty date: October 13, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- Aircraft time: 72,676 hours, 38,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS ROW 22 ALL THE WAY BACK TO TAIL COMPARTMENT INOPERATIVE.  REPLACED BATTERY PACK AT POSITION AB5-3.  OPS CHECKS NORMAL.
